Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

298 Publications


2012 | Journal Article | IST-REx-ID: 2401 | OA
É. Lieb and R. Seiringer, “Further implications of the Bessis-Moussa-Villani conjecture,” Journal of Statistical Physics, vol. 149, no. 1. Springer, pp. 86–91, 2012.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2402 | OA
R. Frank and R. Seiringer, “Lieb-Thirring inequality for a model of particles with point interactions,” Journal of Mathematical Physics, vol. 53, no. 9. American Institute of Physics, 2012.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2403 | OA
R. Seiringer, J. Yngvason, and V. Zagrebnov, “Disordered Bose-Einstein condensates with interaction in one dimension,” Journal of Statistical Mechanics Theory and Experiment, vol. 2012, no. 11. IOP Publishing Ltd., 2012.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 241
R. De La Bretèche and T. D. Browning, “Binary forms as sums of two squares and Châtelet surfaces,” Israel Journal of Mathematics, vol. 191, no. 2. Springer, pp. 973–1012, 2012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2411 | OA
I. Ebersberger et al., “A consistent phylogenetic backbone for the fungi,” Molecular Biology and Evolution, vol. 29, no. 5. Oxford University Press, pp. 1319–1334, 2012.
View | Files available | DOI
 

Filters and Search Terms

year=2012

Search

Filter Publications